# SDR 20000412SH039

- Difficulty date: February 23, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N137JH
- Make and model: Piper PA-31-350
- Aircraft serial: 318252025
- Engine: Lyc LTIO540J2BD
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 53E19600
- Part serial: 49845
- Condition: Damaged
- Location: Oil Temp Regulator
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOTS REPORTED ENGINE NOT MAKING FULL POWER AND OIL PRESSURE LOW.  MAINTENANCE FOUND A PIECE OF CLIP UNDER THE OIL PRESSURE RELIEF VALVE.  THE RETAINING CLIP FOR THE VERNATHERM VALVE FOUND TO BE THE SOURCE.  FOUR NEW VERNOTHERM VALVES INSTALLED. (X)
